The Mathematical Intelligencer

, Volume 27, Issue 2, pp 52–64

Some notes on the magic squares of squares problem

Article

DOI: 10.1007/BF02985794

Cite this article as:
Boyer, C. The Mathematical Intelligencer (2005) 27: 52. doi:10.1007/BF02985794

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  1. 1.Enghien les BainsFrance

Personalised recommendations